# SDR R61A201805160614

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CABIN FLOORBEAM AT FR 86 THROUGH FR 89 AND RBL 11 IS CORRODED ON UPPER FLANGE. MX REMOVED AND REPLACED FLOORBEAM PN 170-65669-004. (ONE BEAM REPLACEMENT COVERS 3 WORK NR CARDS 6243403, 6243404, 6243416)IAW SRM 51-40-08, 53-23-10, 51-40-02, 51-40-08. AC REMAINS IN IND FOR COMPLETION.
